| Catalog Number |
MX4452 |
| Medical Device Problem Code |
Disconnection (1171)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd maxguard administration set with needleless y-site(s) and stopcock had disconnection issues.The following information was provided by the initial reporter: 6/3/25 - iv disconnecting additional information received from the customer: impacted lot number: unknown.Were there any adverse events associated with this incident? potential patient safety and infection risk.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
The customer reported multiple complaints.One sample and one photo of two stopcocks were submitted for quality evaluation.The sample submitted was visually examined and there were no damages or abnormalities to the sample.The sample was primed with water and observed for any connection issues - disconnection.There were no indications of connection issues - disconnection with the sample submitted.The photo received shows two stopcock connections that are disconnected, with blood within the fluid paths, however, the photo does not depict any of the components in the photo being damaged or that they had disconnected unintentionally.The customer complaint of connection issues - disconnection could not be confirmed.A root cause for the reported connection issues / disconnection issues was not determined because the failure could not be verified.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.